Alert archive / Georgia / Special Weather Statements in 2012

Special Weather Statement, NWS Atlanta, GA

July 11, 2012Johnson County, Georgia

NWS Atlanta, GA issued this special weather statement at Jul 11, 2012, 4:09 PM EDT for Johnson County, Georgia. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 11, 2012, 4:09 PM EDT (20:09 UTC)
Expired
Jul 11, 2012, 4:45 PM EDT
In force
36 min
Issued by
NWS Atlanta, GA

County Johnson County, GA

The radar

The Robins AFB radar (KJGX), 64 km from the middle of the area, began a volume at 20:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.2 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2012-07-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 221 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2012-07-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 30 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
221 J/kg
Mixed-layer CIN
-105 J/kg
Mixed-layer LCL
812 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
30 m²/s²
0-3 km storm-relative helicity
46 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

329 
WWUS82 KFFC 112009
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
409 PM EDT WED JUL 11 2012

GAZ074-085-112045-
409 PM EDT WED JUL 11 2012

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN WASHINGTON AND JOHNSON COUNTIES UNTIL 445 PM EDT...

AT 406 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR WRIGHTSVILLE...MOVING NORTH AT 5 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
WASHINGTON AND JOHNSON COUNTIES THROUGH 445 PM EDT. SOME LOCATIONS IN
THE PATH OF THIS STORM INCLUDE SPANN...SCOTT...MEEKS...KITE...
WRIGHTSVILLE...DONOVAN...NEW HOME...PRINGLE AND HARRISON. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3269 8250 3265 8247 3258 8260 3253 8258
      3252 8264 3252 8268 3262 8268 3266 8279
      3269 8279 3270 8282 3271 8296 3276 8295
      3281 8280 3291 8277 3288 8252 3282 8254
      3276 8244
TIME...MOT...LOC 2010Z 199DEG 3KT 3275 8269

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 11, 3:08 PM EDT, 1 hour 1 minute earlier.

Area forecast discussion, Jul 11, 3:08 PM EDT, 1 hour 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
308 PM EDT WED JUL 11 2012

.SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/...
WET TREND TO CONTINUE THROUGH THE SHORT TERM. LONGWAVE TROUGH ACROSS
THE NORTHEAST WILL LIFT NORTHWARD THROUGH THURSDAY AND EXPAND THE
HIGHER AREA OF MOISTURE NORTHWARD THAT IS ALONG THE STATIONARY FRONT
ACROSS SOUTHERN TN. AS THIS OCCURS THE UPPER RIDGE OVER THE
ATLANTIC WILL START BUILDING WESTWARD INTO THE CWA DURING THE SECOND
HALF OF THE SHORT TERM. EVEN WITH THIS...COPIOUS AMOUNTS OF MOISTURE
STILL REMAIN ACROSS THE CWA AND IN PARTICULAR THE NORTH THROUGH THE
SHORT TERM AND THUS FORECAST THROUGH THE SHORT TERM IS SIMILAR TO
THE PAST FEW DAYS. EXTENSIVE CLOUD COVERAGE THIS MORNING LIMITED THE
INSTABILITY ACROSS THE NORTHERN PART OF THE CWA AND THUS BEST CHANCE
OF SEVERE THROUGH TONIGHT APPEARS TO BE ACROSS THE SOUTHERN TWO
THIRDS OF THE CWA. NORTHERN THIRD MAY STILL SEE WIDESPREAD SHOWERS
AND SOME TSRA BUT SEVERE CHANCE WILL BE LESS ACROSS THAT AREA AT
LEAST FOR THE NEAR TERM.

WITH A LARGE AREA OF DEWPOINTS IN THE LOW 70S...THE PROXIMITY OF THE
BOUNDARY...WAVES RIDING ALONG THE FRONT...AND DECENT INSTABILITY
WITH MUCAPE VALUES AROUND 2000 J/KG...EXPECT INCREASED TSRA AGAIN
THURSDAY AS COMPARED TO NORMAL SUMMERTIME DIURNALLY DRIVEN
CONVECTION. SIMILAR TO THIS MORNING THOUGH...CLOUD COVERAGE MAY PLAY
A FACTOR IN WHERE THE BEST INSTABILITY SETS UP. ALTHOUGH HEAVY RAIN
IS EXPECTED WITH THE TSRA AND TWO DAY HPC QPF TOTALS ARE ONE AND A
HALF INCHES ACROSS THE NORTH AND AROUND A HALF ACROSS CENTRAL
GA...SHOULD BE ABLE TO HANDLE THE AMOUNTS. WILL HAVE TO CONTINUE TO
MONITOR THOUGH FOR ANY ISOLATED FLASH FLOODING EVENTS FROM TSRA.

MAX TEMPS FOR THURSDAY ARE CLOSE TO THE WARMER MAV AS THE MET
APPEARS TO BE TOO COOL. MAX TEMPS WILL CONTINUE TO BE A FEW DEGREES
BELOW NORMAL ON THURSDAY WITH THE CLOUD COVERAGE AND RAIN. LOW TEMPS
THOUGH ARE CLOSER TO A MAV/MET BLEND.

11

.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
MODEL TRENDS THROUGH THE EXTENDED FORECAST PERIOD CONTINUE TO
INDICATE A RETURN OF UPPER RIDGING ACROSS THE REGION. CURRENT
EXTENDED FORECAST HAS THIS COVERED WELL SO I WILL NOT BE MAKING ANY
CHANGES TO THE LONG TERM GRIDS AT THIS TIME.

20

PREV LONG TERM DISCUSSION...

LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
/ISSUED 411 AM EDT WED JUL 11 2012/
UPPER TROUGH OVER THE LOWER MISSISSIPPI VALLEY PERSISTING INTO THE
END OF THE WEEK WITH SHORT WAVE ENERGY MOVING THROUGH IT. THIS MAY
CONTINUE TO ENHANCE CONVECTION MAINLY NORTH GEORGIA SO HAVE KEPT
LIKELY POPS FOR THAT AREA THROUGH FRIDAY...WITH CHANCE ELSEWHERE.
AFTER THAT THE UPPER RIDGE BUILDS WESTWARD FROM THE ATLANTIC...PUSHING
AXIS OF BEST MOISTURE NORTHWARD INTO THE OHIO VALLEY. HOWEVER...THERE
WILL STILL BE A MOIST SOUTHEAST FLOW FROM THE ATLANTIC. HAVE
GRADUALLY TRIMMED POPS BACK ACROSS THE CWA FOR THE REMAINDER OF
THE PERIOD FOR A MORE DIURNAL PATTERN.

41

&&

AVIATION...
12Z UPDATE...
/ISSUED 748 AM EDT WED JUL 11 2012/
IFR CIGS FOR FIRST HOUR OR TWO AT ALL SITES EXCEPT KMCN GRADUALLY
IMPROVING TO VFR CONDITIONS BY 15Z. INITIAL CIGS AROUND 400-800 FT
SHOULD TRANSITION TO BKN040 BKN250 AFTER 18Z. INITIAL CALM TO VRB
WINDS SHOULD BECOME MORE SOUTHEASTERLY AFTER ABOUT 15Z FOR THE
NORTHERN SITES... WHILE KMCN AND KCSG WILL LIKELY HAVE A MORE
SOUTHERLY COMPONENT AND EVENTUALLY BECOME SE. MAGNITUDES SHOULD
STAY MOSTLY UNDER 10KTS BUT SOME GUSTS TO NEAR 18KT AT KATL ARE
POSSIBLE IN THE AFTERNOON. TSRA POTENTIAL AGAIN FROM 19-04Z WITH
BEST CHANCE AROUND 22-00Z.

//ATL CONFIDENCE...12Z UPDATE...
MEDIUM CONFIDENCE IN TIMING OF WIND.
HIGH CONFIDENCE ALL ELSE.

BAKER

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          70  85  69  89 /  50  60  60  40
ATLANTA         70  85  70  87 /  50  60  60  40
BLAIRSVILLE     67  78  68  82 /  60  80  60  60
CARTERSVILLE    70  83  71  88 /  70  70  60  50
COLUMBUS        71  89  72  91 /  40  50  40  40
GAINESVILLE     69  82  69  86 /  60  70  60  50
MACON           71  91  72  92 /  40  50  50  40
ROME            70  83  71  90 /  70  80  60  60
PEACHTREE CITY  69  85  69  88 /  50  50  50  40
VIDALIA         74  93  74  92 /  40  40  40  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...11
LONG TERM....20
AVIATION...11
Hazardous weather outlook, Jul 11, 4:31 AM EDT, 11 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
431 AM EDT WED JUL 11 2012

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-120845-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
431 AM EDT WED JUL 11 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT...
ISOLATED SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON AND TONIGHT
ACROSS NORTH AND CENTRAL GEORGIA.

.SYNOPSIS...
A WEAK SURFACE BOUNDARY WILL LINGER ACROSS NORTH GEORGIA THROUGH
TONIGHT WHILE AN UPPER LEVEL LOW REMAINS OVER THE LOWER
MISSISSIPPI RIVER VALLEY.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS FROM THE THUNDERSTORMS WILL BE LARGE HAIL...
60 MPH WIND GUSTS AND FREQUENT LIGHTNING. HEAVY RAIN IS ALSO
POSSIBLE. THE BEST TIME FOR THUNDERSTORM DEVELOPMENT WILL BE THIS
AFTERNOON THROUGH TONIGHT.

.DISCUSSION...
THE SURFACE BOUNDARY AND THE UPPER LOW WILL COMBINE TO PRODUCE
MODERATE INSTABILITY AND ABUNDANT MOISTURE FOR SCATTERED TO
NUMEROUS THUNDERSTORMS ACROSS NORTH AND CENTRAL GEORGIA. WITH CAPES
INCREASING TO 2500 TO 3000...ISOLATED SEVERE STORMS ARE POSSIBLE
JUST ABOUT ANYWHERE IN NORTH AND CENTRAL GEORGIA. THE MAIN THREAT
WILL BE DAMAGING WINDS. PEA TO QUARTER SIZED HAIL IS ALSO
POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...
THERE IS A CHANCE FOR THUNDERSTORMS EACH DAY. DUE TO A PERSISTENT
SURFACE BOUNDARY...THUNDERSTORMS WILL BE MORE NUMEROUS ACROSS
NORTH GEORGIA THROUGH THE PERIOD...AND THERE REMAINS THE THREAT OF
ISOLATED SEVERE STORMS ACROSS THE ENTIRE REGION.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

In the hours before

Special weather statement, Jul 11, 2:57 PM EDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
257 PM EDT WED JUL 11 2012

GAZ076-111930-
257 PM EDT WED JUL 11 2012

...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL AND 50 MPH
WINDS IN JEFFERSON COUNTY UNTIL 330 PM EDT...

AT 255 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR MATTHEWS...MOVING NORTHEAST AT 10 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE NICKEL SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 50 MPH AS IT MOVES ACROSS
JEFFERSON COUNTY THROUGH 330 PM EDT. SOME LOCATIONS IN THE PATH OF
THIS STORM INCLUDE STELLAVILLE...MATTHEWS AND WRENS. HEAVY DOWNPOURS
WILL CAUSE PONDING OF WATER ON ROADWAYS.

CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA
OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.

&&

LAT...LON 3315 8226 3308 8228 3307 8229 3320 8242
      3330 8231 3327 8226 3323 8223
TIME...MOT...LOC 1857Z 228DEG 9KT 3319 8227
Special weather statement, Jul 11, 3:15 PM EDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
315 PM EDT WED JUL 11 2012

GAZ062-075-111945-
315 PM EDT WED JUL 11 2012

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN WARREN AND GLASCOCK COUNTIES UNTIL 345 PM EDT...

AT 313 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR BASTONVILLE...MOVING NORTH AT 5 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
WARREN AND GLASCOCK COUNTIES THROUGH 345 PM EDT. SOME LOCATIONS IN
THE PATH OF THIS STORM INCLUDE BASTONVILLE...GIBSON...WARRENTON AND
REESE. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3323 8250 3321 8260 3344 8268 3345 8258
      3341 8254 3336 8253 3335 8251 3334 8243
      3332 8240 3330 8239
TIME...MOT...LOC 1915Z 170DEG 4KT 3332 8251
Special weather statement, Jul 11, 3:19 PM EDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
319 PM EDT WED JUL 11 2012

GAZ056>058-111945-
319 PM EDT WED JUL 11 2012

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN SPALDING...BUTTS AND HENRY COUNTIES UNTIL 345 PM EDT...

AT 317 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR MCKIBBEN...MOVING EAST AT 15 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
SPALDING...BUTTS AND HENRY COUNTIES THROUGH 345 PM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE WALKER MILL...TOWALAGA...
LUELLA...LOCUST GROVE...MCKIBBEN...JENKINSBURG...OLA...STARK...
WORTHVILLE...INDIAN SPRINGS STATE PARK...FINCHERVILLE...FLOVILLA AND
JACKSON. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3347 8394 3342 8391 3337 8386 3334 8386
      3333 8384 3327 8383 3325 8381 3321 8383
      3319 8381 3320 8412 3318 8413 3318 8418
      3338 8427
TIME...MOT...LOC 1919Z 253DEG 14KT 3326 8409
Special weather statement, Jul 11, 3:41 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
341 PM EDT WED JUL 11 2012

GAZ057-058-071-112015-
341 PM EDT WED JUL 11 2012

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN MONROE...BUTTS AND HENRY COUNTIES UNTIL 415 PM EDT...

AT 338 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM JENKINSBURG TO HIGH FALLS STATE PARK...
MOVING NORTHEAST AT 10 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS MONROE...BUTTS AND HENRY COUNTIES THROUGH 415 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE COLLIER...HIGH FALLS
STATE PARK...MCKIBBEN...JENKINSBURG...LUELLA...LOCUST GROVE...
BLOUNT...BERNER...JACKSON...INDIAN SPRINGS STATE PARK...STARK...
WORTHVILLE...FINCHERVILLE...FLOVILLA AND OLA. HEAVY DOWNPOURS WILL
CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3350 8400 3348 8395 3342 8391 3337 8386
      3314 8381 3302 8404 3320 8404 3320 8412
      3325 8412 3329 8409 3330 8413 3334 8415
      3334 8418 3337 8420
TIME...MOT...LOC 1942Z 212DEG 10KT 3332 8401 3318 8399
Special weather statement, Jul 11, 4:07 PM EDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
407 PM EDT WED JUL 11 2012

GAZ058-059-071-072-112030-
407 PM EDT WED JUL 11 2012

...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL AND 50 MPH
WINDS IN MONROE...JONES...BUTTS AND JASPER COUNTIES UNTIL 430 PM
EDT...

AT 401 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR BLOUNT...MOVING EAST AT 10 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE NICKEL SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 50 MPH AS IT MOVES ACROSS
MONROE...JONES...BUTTS AND JASPER COUNTIES THROUGH 430 PM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE BLOUNT...HIGH FALLS STATE
PARK...INDIAN SPRINGS STATE PARK...FLOVILLA...PLANT SCHERER...
BERNER...JULIETTE AND MCELHENEYS CROSSROADS. HEAVY DOWNPOURS WILL
CAUSE PONDING OF WATER ON ROADWAYS.

CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA
OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.

&&

LAT...LON 3327 8405 3328 8374 3305 8375 3309 8404
      3320 8405
TIME...MOT...LOC 2007Z 272DEG 7KT 3317 8394
Special weather statement, Jul 11, 4:09 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
409 PM EDT WED JUL 11 2012

GAZ074-085-112045-
409 PM EDT WED JUL 11 2012

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN WASHINGTON AND JOHNSON COUNTIES UNTIL 445 PM EDT...

AT 406 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR WRIGHTSVILLE...MOVING NORTH AT 5 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
WASHINGTON AND JOHNSON COUNTIES THROUGH 445 PM EDT. SOME LOCATIONS IN
THE PATH OF THIS STORM INCLUDE SPANN...SCOTT...MEEKS...KITE...
WRIGHTSVILLE...DONOVAN...NEW HOME...PRINGLE AND HARRISON. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3269 8250 3265 8247 3258 8260 3253 8258
      3252 8264 3252 8268 3262 8268 3266 8279
      3269 8279 3270 8282 3271 8296 3276 8295
      3281 8280 3291 8277 3288 8252 3282 8254
      3276 8244
TIME...MOT...LOC 2010Z 199DEG 3KT 3275 8269

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 10, 8:02 PM EDTSpecial Weather StatementFFCJasper43 min
Jul 10, 8:06 PM EDTSpecial Weather StatementFFCHancock39 min
Jul 10, 8:09 PM EDTSpecial Weather StatementFFCDodge, Wilcox51 min
Jul 10, 8:13 PM EDTSpecial Weather StatementFFCGordon32 min
Jul 10, 8:14 PM EDTSpecial Weather StatementFFCClarke, Oconee31 min
Jul 10, 8:24 PM EDTSpecial Weather StatementFFCMeriwether, Pike51 min
Jul 10, 8:32 PM EDTSpecial Weather StatementFFCCrawford43 min
Jul 10, 8:36 PM EDTSpecial Weather StatementFFCClayton39 min
Jul 10, 8:38 PM EDTSpecial Weather StatementFFCClarke, Greene, Oconee, Oglethorpe37 min
Jul 10, 8:39 PM EDTSpecial Weather StatementFFCBanks36 min
Jul 10, 8:48 PM EDTSevere Thunderstorm WarningFFCDodge, Laurens42 min
Jul 10, 8:52 PM EDTSpecial Weather StatementFFCWarren38 min
Jul 10, 8:54 PM EDTSpecial Weather StatementFFCCoweta, Douglas51 min
Jul 10, 9:37 PM EDTSpecial Weather StatementFFCPutnam38 min
Jul 10, 9:46 PM EDTSpecial Weather StatementFFCDouglas44 min
Jul 10, 10:18 PM EDTSpecial Weather StatementFFCCobb, Fulton57 min
Jul 10, 11:18 PM EDTSpecial Weather StatementFFCForsyth42 min
Jul 10, 11:40 PM EDTSpecial Weather StatementFFCForsyth50 min
Jul 11, 2:16 PM EDTSpecial Weather StatementFFCWilkinson29 min
Jul 11, 2:22 PM EDTSevere Thunderstorm WarningFFCWilkinson38 min
Jul 11, 2:27 PM EDTSpecial Weather StatementFFCCrisp33 min
Jul 11, 2:36 PM EDTSpecial Weather StatementFFCGlascock, Jefferson, Warren24 min
Jul 11, 2:51 PM EDTSpecial Weather StatementFFCDooly, Sumter24 min
Jul 11, 2:57 PM EDTSpecial Weather StatementFFCJefferson33 min
Jul 11, 3:15 PM EDTSpecial Weather StatementFFCGlascock30 min
Jul 11, 3:19 PM EDTSpecial Weather StatementFFCButts26 min
Jul 11, 3:41 PM EDTSpecial Weather StatementFFCButts34 min
Jul 11, 4:07 PM EDTSpecial Weather StatementFFCButts23 min
Jul 11, 4:11 PM EDTSpecial Weather StatementFFCLamar34 min
Jul 11, 4:22 PM EDTSpecial Weather StatementFFCDodge23 min
Jul 11, 4:26 PM EDTSpecial Weather StatementFFCJefferson34 min
Jul 11, 5:07 PM EDTSpecial Weather StatementFFCWilkes23 min
Jul 11, 5:22 PM EDTSpecial Weather StatementFFCMontgomery, Telfair, Toombs, Wheeler23 min
Jul 11, 5:25 PM EDTSpecial Weather StatementFFCLaurens20 min
Jul 11, 5:39 PM EDTSpecial Weather StatementFFCDodge, Emanuel, Laurens, Montgomery, Telfair, Toombs and 2 more36 min
Jul 11, 5:45 PM EDTSpecial Weather StatementFFCBleckley30 min
Jul 11, 6:07 PM EDTSpecial Weather StatementFFCEmanuel, Laurens, Montgomery, Toombs, Treutlen, Wheeler38 min
Jul 11, 6:12 PM EDTSpecial Weather StatementFFCHouston33 min
Jul 11, 6:19 PM EDTSpecial Weather StatementFFCBleckley26 min
Jul 11, 6:40 PM EDTSpecial Weather StatementFFCHouston20 min
Jul 11, 6:41 PM EDTSpecial Weather StatementFFCTreutlen, Wheeler19 min
Jul 11, 6:52 PM EDTSpecial Weather StatementFFCTwiggs23 min
Jul 11, 7:05 PM EDTSpecial Weather StatementFFCCrawford25 min
Jul 11, 7:08 PM EDTSpecial Weather StatementFFCEmanuel, Johnson, Laurens, Treutlen, Wheeler7 min
Jul 11, 7:13 PM EDTSpecial Weather StatementFFCTelfair17 min
Jul 11, 7:17 PM EDTSpecial Weather StatementFFCJohnson, Laurens, Treutlen13 min
Jul 11, 7:27 PM EDTSpecial Weather StatementFFCJohnson, Laurens, Treutlen33 min
Jul 11, 7:38 PM EDTSpecial Weather StatementFFCDodge, Telfair7 min
Jul 11, 7:45 PM EDTSpecial Weather StatementFFCDodge30 min

Nearby

Special Weather Statements in Georgia, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.